I am now halfway through my 3rd packet of Yaz and my skin has badly broken out. Before taking Yaz I would get one or two pimples but it has never been as bad as it is now, I wake up every morning with more pimples and it seems like a never ending cycle. Other friends of mine are taking Yaz and have not had this problem. I am worried I am having a bad reaction and that if I leave it too long my skin will be scared. I have been told that when you first start a pill your skin gets worse before it gets better. Has anyone else had this problem ? and how long did it take for your skin to clear?
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 3 answers
Posted 18 Apr 2015 • 1 answer
Posted 12 Feb 2017 • 1 answer
Posted 29 Mar 2017 • 1 answer
Posted 2 days 6 hours ago • 0 answers